# SDR SIMA201904263005

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 35,075 hours, 30,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LH EXTERIOR EMERGENCY LIGHT ASSEMBLY AND SPACER PLATE ON FWD BELLY FAIRING TO FOM (REPAIR)-C/A-INSTALLED LH EXTERIOR EMERGENCY LIGHT ASSEMBLY AND SPACER PLATE ON FWD BELLY FAIRING IAW EMB145 AMM 33-50-10. OPC GOOD. SEE NRWC3 696-MQT-04135 FOR COMPLETION OF REPAIR MENTIONED IN TURNOVER.
